# SDR UALA2010020100384

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 63,954 hours, 23,994 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Condition: Open
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

POTABLE WATER ISSUE, FLT DIVERTED.  FOUND OVERBOARD DRAIN VALVE AT SERVICE PANEL OPEN.  CLOSED VALVE, SERVICED SYS. ALL OP'S GOOD COMPRESSOR INOP PRECAUTIONARY IAW OPBLM.  BECAUSE ACFT DIVERTED FOR THE COMPRESSOR VIBRATION, REPLACE COMPRESSOR PRECAUTIONARY.
